Year 2013, Volume 34 , Issue 3, Pages 29 - 40 2013-07-02

The Differential Transform Method For Solving one-dimensional Burger's Equation and K(m,p,1) Equation
C. ¨U. Fen Fak¨ultesi

Figen KANGALGİL [1]


In this paper, a differential transform method (DTM) has been applied to solve one-dimensional Burger's and K(m,p,1) equations with initial conditions and exact solutions have been obtained as same as [1-5]. The results show that DTM has got many merits and much more advantages and it is also a powerful mathematical tool for solving partial differential equations having wide applications in engineering and physics.

 

Two-dimensional differential transform method, one-dimensional Burger’sequation, K(2, 2, 1) equation, K(3, 3, 1) equation.
  • Gorguis., A., Appl. Math. Comput. 173 (2006) 126.
  • Abdou., M. A., Soliman.,A. A.,J. Comput. Appl Math,.181 (2005) 245.
  • Kaya., D., Appl. Math. Comput. 144 (2003) 353.
  • Zhu., Y., Tong. K., Chaolu. T., Choas,Soliton & Fractals, 33 (2007) 1411.
  • Mustafa Inc., Nonlinear Analysis., 69 (2008) 624.
  • Ablowitz., M. J., Clakson, P. A., Soliton, Nonlinear Evolution Equation and Inverse Scattering, Cambridge University Press, New York, 1991.
  • Hirota., R., Phys. Rev. Lett. 27 (1971) 1192.
  • Miurs., M. R. Backlund Transformation, Springer, Berlin,1978.
  • Weiss., J., Tabor, G., Carnevale, G., J. Math. Phys. 24 (1983) 522.
  • Yan., C., Phys. Lett. A., 224 (1996) 77.
  • Wang., M. L., Phys. Lett. A., 213 (1996) 279.
  • He., J. H., Choas,Soliton & Fractals, 26 (2006) 665.
  • He., J. H., Phys. Lett. A., 335 (2005) 182.
  • He., J. H., Int. J. Mod. Phys. B., 10 (2006) 1141
  • He., J. H., Non-perturbative methods for strongly nonlinear problmi Dissertation, De-Verlag im Internet GmbH, Berlin, 2006.
  • Abassy., T. A., El-Tawil, M. A., Saleh, Int. J. NonlinearSci. Numer. Simul. 5 (2004) 3
  • Zhang., S., Xia., T. C., Commun. Theor. Phys (Beijing, China) 46 (2006) 85. Liu.,S. K., Fu, Z. T., Liu., S. D., Zhao., Q., Phys. Lett. A., 289 (2001) 69.
  • Zhou., Y. B., Wang., M. L., Wang., Y. M., Phys. Lett. A., 308 (2003) 31
  • Chen.,Y., Yan., Z. Y., Appl. Math. Comput. 177 (2006) 85.
  • Pukhov., G.E., Differential transformations and mathematical modelling of physical processes, Kiev, 1986
  • Do˘ gan., N., Ert¨ urk., V. S., Momani., S., Akın., ¨ O., Yıldırım., A., Journal of King Saud University, 23 (2011) 223.
  • Chen., C.K., Ho, S.H., Appl. Math. Comput. 106 (1999) 171.
  • Bert., C.W., J. Heat. Transfer, 124 (2002) 208.
  • Chen., C.L., Yeh, W.Z., Jang, M.J., Appl. Simulation and Modelling, 28-30 (2004) 4
  • Liu., H., Song, Y., Appl. Math. Comput. 184 (2007) 748.
  • Abdel- Halim Hassan, I.H., Choas,Soliton & Fractals, 36 (2) (2006) 53.
  • Figen Kangalgil, Fatma Ayaz, Choas,Soliton & Fractals.,41 (2009) 464.
  • Figen Kangalgil, Fatma Ayaz, AJSE, 35 (2010) 203.
  • Figen Kangalgil, Fatma Ayaz, Selcuk. J. Appl. Math. , 8 (2007) 75.
  • Kurnaz, A., Oturan¸ c, G., Int. J. Comput. Math., 82 (2005) 369.
  • Ayaz., F., Appl. Math. Comput. 143 (2003) 361.
  • Ayaz., F., Appl. Math. Comput. 147 (2004) 547. 40
Primary Language en
Journal Section Editorial
Authors

Author: Figen KANGALGİL

Dates

Publication Date : July 2, 2013

Bibtex @ { cumuscij57962, journal = {Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi}, issn = {1300-1949}, eissn = {1300-1949}, address = {}, publisher = {Cumhuriyet University}, year = {2013}, volume = {34}, pages = {29 - 40}, doi = {}, title = {The Differential Transform Method For Solving one-dimensional Burger's Equation and K(m,p,1) Equation}, key = {cite}, author = {Kangalgi̇l, Figen} }
APA Kangalgi̇l, F . (2013). The Differential Transform Method For Solving one-dimensional Burger's Equation and K(m,p,1) Equation . Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi , 34 (3) , 29-40 . Retrieved from https://dergipark.org.tr/en/pub/cumuscij/issue/4328/57962
MLA Kangalgi̇l, F . "The Differential Transform Method For Solving one-dimensional Burger's Equation and K(m,p,1) Equation" . Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi 34 (2013 ): 29-40 <https://dergipark.org.tr/en/pub/cumuscij/issue/4328/57962>
Chicago Kangalgi̇l, F . "The Differential Transform Method For Solving one-dimensional Burger's Equation and K(m,p,1) Equation". Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi 34 (2013 ): 29-40
RIS TY - JOUR T1 - The Differential Transform Method For Solving one-dimensional Burger's Equation and K(m,p,1) Equation AU - Figen Kangalgi̇l Y1 - 2013 PY - 2013 N1 - DO - T2 - Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi JF - Journal JO - JOR SP - 29 EP - 40 VL - 34 IS - 3 SN - 1300-1949-1300-1949 M3 - UR - Y2 - 2021 ER -
EndNote %0 Cumhuriyet Üniversitesi Fen-Edebiyat Fakültesi Fen Bilimleri Dergisi The Differential Transform Method For Solving one-dimensional Burger's Equation and K(m,p,1) Equation %A Figen Kangalgi̇l %T The Differential Transform Method For Solving one-dimensional Burger's Equation and K(m,p,1) Equation %D 2013 %J Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi %P 1300-1949-1300-1949 %V 34 %N 3 %R %U
ISNAD Kangalgi̇l, Figen . "The Differential Transform Method For Solving one-dimensional Burger's Equation and K(m,p,1) Equation". Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi 34 / 3 (July 2013): 29-40 .
AMA Kangalgi̇l F . The Differential Transform Method For Solving one-dimensional Burger's Equation and K(m,p,1) Equation. Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi. 2013; 34(3): 29-40.
Vancouver Kangalgi̇l F . The Differential Transform Method For Solving one-dimensional Burger's Equation and K(m,p,1) Equation. Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi. 2013; 34(3): 29-40.
IEEE F. Kangalgi̇l , "The Differential Transform Method For Solving one-dimensional Burger's Equation and K(m,p,1) Equation", Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi, vol. 34, no. 3, pp. 29-40, Jul. 2013